×

zbMATH — the first resource for mathematics

Chromatic polynomials of generalized trees. (English) Zbl 0659.05045
This short note surveys some recent results on chromatic polynomials of graphs built up in a treelike manner of q-cliques (yieldig q-trees) or of n-gons (n-gon-trees).
Reviewer: G.Wegner

MSC:
05C15 Coloring of graphs and hypergraphs
05C05 Trees
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chao, C.-Y.; Li, N.-Z., On trees of polygons, Archiv math., 45, 180-185, (1985) · Zbl 0575.05027
[2] Chao, C.-Y.; Li, N.-Z.; Xu, S.-J., On q-trees, J. graph theory, 10, 129-136, (1986) · Zbl 0591.05021
[3] Chao, C.-Y.; Whitehead, E.G., On chromatic equivalence of graphs, Springer-verlag lecture notes in math., 642, 121-131, (1978), Theory and applications of graphs
[4] Chao, C.-Y.; Zhao, L.-C., Chromatic polynomials of connected graphs, Archiv math., 43, 187-192, (1984) · Zbl 0535.05053
[5] Skupień, Z., Problem [on chromatic characterizations of q-trees] in combinatorics, (), 1212-1213
[6] Whitehead, E.G., Chromaticity of two-trees, J. graph theory, 9, 279-284, (1985) · Zbl 0574.05016
[7] Xu, S.-J.; Li, N.-Z., The chromaticity of wheels, Discrete math., 51, 207-212, (1984) · Zbl 0547.05032
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.